Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
carnivalesque

Redness after quitting the regimen

I stopped using the regimen about 2 months ago and haven't put a single product on my face since - nothing but water - And yet I still have the tinge of redness/pinkness from the BP. Has this happened to anyone else? Does anyone know a remedy, or do I just have to wait? (and how long?)

Thanks.

(The products I use were all Acne.org - the cleanser, BP and Moisturizer.)

PS Pretty sure it isn't rosacea since it is always the same color, isn't irritating/burning, and is only on places where I did the regimen.

Share this post


Link to post
Share on other sites

I don't really know but give it some time, It's probably nothing. Maybe after a couple more weeks see if it's faded any more :eh:

Share this post


Link to post
Share on other sites

That was the original plan, but it is literally the *exact* same tone it was 2 months ago. It hasn't faded one bit, so I doubt a few weeks would make a difference.

Share this post


Link to post
Share on other sites

have you thought about seeing a derm or something? most cases do just get better over time, but two months you probably should have seen those results by now. has there been no improvement whatsoever?

Share this post


Link to post
Share on other sites

I will think about seeing a derm if it isn't any better in a while. I am mostly wondering if this has happened to anyone else, and what their experience was.

Edit: Nope, no improvement whatsoever. I have compared pictures from 2 months ago to pictures from today, in controlled lighting. Nearly exactly the same.

Edited by carnivalesque

Share this post


Link to post
Share on other sites

i havent had this happen to me, cause im currently using the regimen..

but what did conquor my redness was jojoba oil.

since you are no longer getting the irritation of constantly re-applying BP it will prolly help alot.

give it a try, if it doesnt work.. time heals everything.

Share this post


Link to post
Share on other sites

i did for a long time actually. it could of have been the winter months but my skin was not normal. it took awhile to get it back to normalcy. for me, bp definitely damaged my skin and made me extremely sensitive to the sun. i was definitely 100% clear but my skin didnt feel normal so i stopped and of course i broke out but now it feels normal and i have my acne under some control.

i still his dan's moisturizer bc its the effing best

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×